Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931242 PUB | DOI | WoS | PubMed | Europe PMC
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904686
Partitioning, duality, and linkage disequilibria in the Moran model with recombination
Esser M, Probst S, Baake E (2016)
JOURNAL OF MATHEMATICAL BIOLOGY 73(1): 161-197.
PUB | DOI | WoS | PubMed | Europe PMC
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677355
Single-crossover recombination and ancestral recombination trees
Baake E, von Wangenheim U (2014)
Journal of Mathematical Biology 68(6): 1371-1402.
PUB | DOI | WoS | PubMed | Europe PMC
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796454
Single-crossover recombination in discrete time
von Wangenheim U, Baake E, Baake M (2010)
JOURNAL OF MATHEMATICAL BIOLOGY 60(5): 727-760.
PUB | DOI | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630744
The Shapley value of phylogenetic trees
Haake C-J, Kashiwada A, Su FE (2008)
JOURNAL OF MATHEMATICAL BIOLOGY 56(4): 479-497.
PUB | DOI | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586423
How T-cells use large deviations to recognize foreign antigens
Zint N, Baake E, den Hollander F (2008)
JOURNAL OF MATHEMATICAL BIOLOGY 57(6): 841-861.
PUB | DOI | WoS | PubMed | Europe PMC
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595869
Mutation, selection, and ancestry in branching models: a variational approach
Baake E, Georgii H-O (2007)
JOURNAL OF MATHEMATICAL BIOLOGY 54(2): 257-303.
PUB | DOI | WoS | PubMed | Europe PMC
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604953
An asymptotic maximum principle for essentially linear evolution models
Baake E, Baake M, Bovier A, Klein M (2005)
JOURNAL OF MATHEMATICAL BIOLOGY 50(1): 83-114.
PUB | DOI | WoS | PubMed | Europe PMC
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1646827
STOCHASTIC DYNAMIC ASPECTS OF NEURONAL-ACTIVITY
Blanchard P, COMBE P, NENCKA H, RODRIGUEZ R (1993)
JOURNAL OF MATHEMATICAL BIOLOGY 31(2): 189-198.
PUB | WoS | PubMed | Europe PMC
 

Filter und Suchbegriffe

issn=0303-6812

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung